# SDR QXEA2023032300051

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 9,619 hours, 6,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL DETECTED BRIEFLY IN AFT GALLEY AND QUICKLY DISSIPATED, OCCURRED AFTER #1 ENGINE START ON PUSHBACK. REMOVED FROM SERVICE. VERIFIED ALL VIRTUAL C/B'S IN AND COCKPIT C/B'S ARE IN.  ALL AFT GALLEY C/B'S ARE IN.  ALL LIGHTS IN AFT GALLEY WORK AS WELL AS ALL AFT GALLEY ELECTRICAL COMPONENTS.  ALL ARE COOL TO THE TOUCH.  NO OROR DETECTED DURING INSPECTION.  RECREATED SCENERIO TO ATTEMPT TO DUPLICATE ODOR.  ODOR DID NOT NOT RETURN.  C/W FIM TASK 21-20-00-810-801-A AND COPLETED FORM M-744.  NO FAULTS FOUND. RETURNED TO SERVICE.
